# SDR C2XA01IA240

- Difficulty date: May 11, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120ER
- Aircraft serial: 120197
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Tank
- Part number: 161544100
- Condition: Odor
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH - AFTER ENGINE SHUTDOWN ON TAXI TO GATE THE CREW REPORTED A FUEL SMELL IN THE CABIN AFTER APU START.  MAINTENANCE DRAINED THE APU EPA TANK, OPERATIONALLY CHECKED THE APU WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
